# SDR ASAA2022052738469

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 34,658 hours, 10,996 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Mount Bracket
- Part number: 332A293098
- Condition: Gouged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C #78472000 #2 ENG. INLET AND FAN BLADES-DETAILED INSPT. FOUND FWD I/B MOUNT BRACKET FOR START VALVE GOUGED FROM BAD ROD END.(M). GROUNDED - YES. REMOVED AND REPLACED FWD I/B MOUNT BRACKET FOR START VALVE PER B737-900 PBM FIG 4-1 SHEET 24.
